標題: Nonsymmetric algebraic Riccati equations and Hamiltonian-like matrices
作者: Juang, J
Lin, WW
應用數學系
Department of Applied Mathematics
關鍵字: Hamiltonian;algebraic Riccati equation;M-matrices;nonnegative matrices;transport theory
公開日期: 22-Sep-1998
摘要: We consider a nonsymmetric algebraic matrix Riccati equation arising from transport theory. The nonnegative solutions of the equation can be explicitly constructed via the inversion formula of a Cauchy matrix. An error analysis and numerical results are given. We also show a comparison theorem of the nonnegative solutions.
URI: http://hdl.handle.net/11536/31866
ISSN: 0895-4798
期刊: SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS
Volume: 20
Issue: 1
起始頁: 228
結束頁: 243
Appears in Collections:Articles


Files in This Item:

  1. 000076056100006.pdf